MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP RT SZ 6; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP RT SZ 6; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74022216
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/24/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had an arthroscopy performed due to persistent pain.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and the following complaints (b)(6) report aspirations due to pain, and are linked to the previously closed master complaint (b)(4).However the without the aspiration reports/ and or findings we are unable to determine the cause of the reported pain.All of the newly received clinical documents to date has been assessed; however, no changes or additions to the previous clinical findings to the closed mir dated 1/15/2019 is warranted at this time.Since the implants remain in-situ, and it is unknown if the pain has resolved the patient impact is unknown.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
JOURNEY TIBIA BASE NP RT SZ 6
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8624641
Report Number1020279-2019-01983
Device Sequence Number2103364
Product Code JWH
UDI-Device Identifier03596010554307
UDI-Public03596010554307
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2026
Device Catalogue Number74022216
Device Lot Number16GM09170
Initial Date Received by Manufacturer 04/26/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;